# SDR SIMA201906065003

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 45,984 hours, 41,286 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND EXIT ROW RH EMERGENCY LT INOP.-C/A-CANON PLUG CONNECTOR LOOSE. REATTACHED IAW STANDARD MAINTENANCE PRACTICES. FUNCTION CHECK GOOD.
